advertisement
Question
Posted by: Karen | 2012/02/14

Cholesterol medication &  other meds

I have been taking Novofem, Cipralex &  Topzole for more than a year, with no adverse side effects. I startd taking adco-simvastatin in Jan 2012. I am now experiencing short term memory loss/my head feels woolly. Is it ok to take all of these drugs together?
Thanks
Karen

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Karen

Short term memory loss and especially fatigue can be symptom due to a drug interaction between Topzole and Simvastatin. I therefore, suggest that you consult your doctor and inform him about your symptoms.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement